# SDR SWAA2023120716256

- Difficulty date: October 30, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661CB TRAILING EDGE AT RT WING 2023-681944<[01] TOOL USED CALIPER P/N 700-113-10 S/N 0023244 DUE DATE 10/SEP/24.;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18196126; DUE DATE: 26-MAR-24.;[03] TOOL USED: SCALE P/N: CL5000 S/N: AE-39085 DUE DATE: 25-SEP-24.;[04] TOOL USED: SCALE P/N: CR5200 S/N: 8343110765 DUE DATE: 20-FEB-24;[05] UT TOOL USED: PN: EPOCH 6LT; SN: 230529908; DUE DATE : 22-AUG-24;[06] REPAIRED ACCESS PANEL 661CB TRAILING EDGE AT RT WING IAW B737-700 SRM 57-51-01-2R-1 REPAIR 1 TABLE 202. SEE INDIVIDUAL SIGN OFFS BELOW.;[07] REPAIRED ACCESS PANEL 661CB TRAILING EDGE AT RT WING IAW B737-700 SRM 57-51-01-2R-1 REPAIR 1 TABLE 202. SEE INDIVIDUAL SIGN OFFS BELOW.
